Patient Forum

The CyberKnife Patient Forum is designed to provide a place for people who have been diagnosed with cancer, their family and friends, to exchange useful information and provide support to one another. The Forum may also help people find answers to questions they have about the CyberKnife treatment experience. Accuray strives to facilitate these exchanges and encourage discussions. Recently we have experienced some aggressive or inappropriate spam postings. We are diligently working to resolve this issue and thank you in advance for your patience.

Birgit Fleurent, Chief Marketing Officer, Accuray Incorporated

  Print 
Cyberknife and blood pressure
Sunfish
Posted: Friday, April 09, 2010 6:27 AM
Joined: 2/17/2010
Posts: 39


I had CK treatments March 16-18.  You can read my posts to review what my recovery was like (rocky).  I'm continuing to have high blood pressure readings, and am wondering if this is a common problem and why it is, especially whether there are any neurological reasons for it.
 
Don't worry - you can bet I'm staying in touch with doctors about this, and I have followup with my CK team in about a week. No history of cardiac risk factors. I've posted this on the www.anausa.org site as well.

To make a long story short, my blood pressure was high after the treatments, and the nurse said it was probably due to decadron.  However, the next week my blood pressure hadn't gone down, I felt terrible, and went to after hours clinic where they put me on blood pressure meds.  Saw my primary care doc the next day, and she said to stop taking bp meds as soon as bp appeared to have dropped overall, because of concerns that my bp would fall too low and I would pass out.  I took the meds for about a week, and stopped them.

I had my primary care doc print out my bp history, and it's pretty consistently been 110/75 over the past 18 months, including Feb. and March 2010 before the treatments.  I'm getting readings over the past few days between 140/90 and 151/95.  I know this isn't drastically high, but it's sure high for me!


radsrus
Posted: Friday, April 09, 2010 3:50 PM
Joined: 10/10/2008
Posts: 4435


I can't explain the difference but I doubt it will persist. I would have guessed Decadron also. Blood pressure elevation to that level does not usually cause symptoms. I would stay on top of this and make sure something else is not going on. I have never seen this with AN treatment.

 

Clinton A. Medbery, III, M.D.
St. Anthony Hospital Cyberknife Center
(405) 272-7311
buddy@swrads.org

Mail to:
Clinton A. Medbery, III, M.D.
Southwest Radiation Oncology
1011 N. Dewey Ave. #101
Oklahoma City, OK 73102

 


Sunfish
Posted: Saturday, April 10, 2010 4:16 AM
Joined: 2/17/2010
Posts: 39


Thanks so much for your response. A pretty thorough search of the internet doesn't turn up any link between CK and this sort of problem either. Went to my primary care doc yesterday, and they put me on lisinopril. Blood pressure readings yesterday - 165/106, 148/118 Blood pressure back to normal today after a dose of the meds. I follow up with the CK docs in a week or so, and I've kept them informed via telephone.
deanjenkins
Posted: Saturday, February 27, 2016 12:19 AM
Joined: 2/27/2016
Posts: 2


Unsure about precisely what you are searching for, before acquiring any medication or herbs you should consult with a doctor. To find out more or even to educate yourself you can go through some great sites like Healthfinder.gov etc ... also you may get a free e-book on blood pressure here http://www.lowbloodpressuretreatment.com

deanjenkins
Posted: Saturday, February 27, 2016 12:22 AM
Joined: 2/27/2016
Posts: 2


Uncertain about exactly what you are trying to find, before taking any medicine or herbs you should consult with a doctor. For more information or to educate yourself you can go through some great sites like EverydayHealth etc ... also you may get a totally free e-book on blood pressure here http://www.lowbloodpressuretreatment.com
radsrus
Posted: Saturday, February 27, 2016 3:24 AM
Joined: 10/10/2008
Posts: 4435


I really wish that miserable, craven people like yourself would quit interjecting themselves into legitimate patient forums where people are seeking real help, not trivial spam like this

Clinton A. Medbery, III, M.D. Southwest Radiation Oncology buddy@swrads.org
 

Jump to different Forum...